AMS eContent Search Results
Matches for: msc=(65L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 120 found      Go to page: 1 2 3 4

[1] M. N. Spijker. Stability and boundedness in the numerical solution of initial value problems. Math. Comp. 86 (2017) 2777-2798.
Abstract, references, and article information
View Article: PDF

[2] Alexandre Benoit, Mioara Joldeş and Marc Mezzarobba. Rigorous uniform approximation of D-finite functions using Chebyshev expansions. Math. Comp. 86 (2017) 1303-1341.
Abstract, references, and article information
View Article: PDF

[3] Elena Celledoni, Brynjulf Owren and Yajuan Sun. The minimal stage, energy preserving Runge--Kutta method for polynomial Hamiltonian systems is the averaged vector field method. Math. Comp. 83 (2014) 1689-1700.
Abstract, references, and article information   
View Article: PDF

[4] Andrew Kroshko, Oluwaseun Sharomi, Abba B. Gumel and Raymond J. Spiteri. Design and Analysis of NSFD Methods for the Diffusion-Free Brusselator. Contemporary Mathematics 618 (2014) 163-180.
Book volume table of contents   
View Article: PDF

[5] S. Blanes, F. Casas, P. Chartier and A. Murua. Optimized high-order splitting methods for some classes of parabolic equations. Math. Comp. 82 (2013) 1559-1576.
Abstract, references, and article information   
View Article: PDF

[6] L. Bayón, J. M. Grau, M. M. Ruiz and P. M. Suárez. Numerical approximation to ODEs using the error functional. Proc. Amer. Math. Soc. 140 (2012) 4295-4308.
Abstract, references, and article information   
View Article: PDF

[7] D.S. Graça, N. Zhong and J. Buescu. Computability, noncomputability and undecidability of maximal intervals of IVPs. Trans. Amer. Math. Soc. 361 (2009) 2913-2927. MR 2485412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Z. Liu, Z. W. Yang and Y. Xu. The stability of modified Runge-Kutta methods for the pantograph equation. Math. Comp. 75 (2006) 1201-1215. MR 2219025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Laurent O. Jay. Specialized Runge-Kutta methods for index $2$ differential-algebraic equations. Math. Comp. 75 (2006) 641-654. MR 2196984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. Ferracina and M. N. Spijker. An extension and analysis of the Shu-Osher representation of Runge-Kutta methods. Math. Comp. 74 (2005) 201-219. MR 2085408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shoufu Li. Stability and $B$-convergence properties of multistep Runge-Kutta methods. Math. Comp. 69 (2000) 1481-1504. MR 1659839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Werner M. Seiler. Numerical integration of constrained Hamiltonian systems using Dirac brackets. Math. Comp. 68 (1999) 661-681. MR 1604375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Eberhard and Christian Bischof. Automatic differentiation of numerical integration algorithms. Math. Comp. 68 (1999) 717-731. MR 1613703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. C. Butcher and R. P. K. Chan. Efficient Runge-Kutta integrators for index-2 differential algebraic equations. Math. Comp. 67 (1998) 1001-1021. MR 1464142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mari Paz Calvo, Arieh Iserles and Antonella Zanna. Numerical solution of isospectral flows. Math. Comp. 66 (1997) 1461-1486. MR 1434938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William Kahan and Ren-Cang Li. Composition constants for raising the orders of unconventional schemes for ordinary differential equations. Math. Comp. 66 (1997) 1089-1099. MR 1423077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Morten Bjørhus and Andrew M. Stuart. Waveform relaxation as a dynamical system. Math. Comp. 66 (1997) 1101-1117. MR 1415796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. E. Froes Bunchaft. Some extensions of the Lanczos-Ortiz theory of canonical polynomials in the Tau Method. Math. Comp. 66 (1997) 609-621. MR 1397440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Timothy S. Carlson, Jack Dockery and John Lund. A sinc-collocation method for initial value problems. Math. Comp. 66 (1997) 215-235. MR 1372000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. N. Papakostas and G. Papageorgiou. A family of fifth-order Runge-Kutta pairs. Math. Comp. 65 (1996) 1165-1181. MR 1333323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] B. Leimkuhler and S. Reich. Symplectic integration of constrained Hamiltonian systems . Math. Comp. 63 (1994) 589-605. MR 1250772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yves Tourigny and Michael Grinfeld. Deciphering singularities by discrete methods . Math. Comp. 62 (1994) 155-169. MR 1203737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Patrick J. Rabier and Werner C. Rheinboldt. On the computation of impasse points of quasilinear differential-algebraic equations . Math. Comp. 62 (1994) 133-154. MR 1208224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mohamed Bin Suleiman. Some necessary conditions for convergence of the GBDF methods . Math. Comp. 60 (1993) 635-649. MR 1176717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Roger Alexander. The modified Newton method in the solution of stiff ordinary differential equations . Math. Comp. 57 (1991) 673-701. MR 1094939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Claus Schneider. Rosenbrock-type methods adapted to differential-algebraic systems . Math. Comp. 56 (1991) 201-213. MR 1052102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Julio Cesar Ruiz-Claeyssen and Teresa Tsukazan. Dynamic solutions of linear matrix differential equations. Quart. Appl. Math. 48 (1990) 169-179. MR MR1040240.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] George Marsaglia, Arif Zaman and John C. W. Marsaglia. Numerical solution of some classical differential-difference equations . Math. Comp. 53 (1989) 191-201. MR 969490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ivar Lie and Syvert P. Nørsett. Superconvergence for multistep collocation . Math. Comp. 52 (1989) 65-79. MR 971403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kathryn E. Brenan and Björn E. Engquist. Backward differentiation approximations of nonlinear differential/algebraic systems . Math. Comp. 51 (1988) 659--676, S7--S16. MR 930221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 120 found      Go to page: 1 2 3 4